# SDR SWIA2025120124

- Difficulty date: November 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT MARKED WITH YELLOW DOT ON LH FUSELAGE SKIN ABOVE FWD CARGO DOOR.   (C-CHECK RO 11/30/2025)AFTER REMOVAL OF PAINT 3EA DENTS WERE IDENTIFIED WHERE YELLOW DOT WAS LOCATED. 2EA DENTS WERE WITHIN LIMITS OF CRJ 700 SRM 53-00-01-101-001-A01. THE THIRD DENT WAS REPAIRED TO REO 670-53-31-1130, REV -A DATED 2025-11-27, WITH A PATCH REPAIR (SEE CONTINUE CARD FOR DETAILS).COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337 FOR MAJOR REPAIR (DIGITALLY ATTACHED)LEAK CHECKS GOOD
